# SDR AALA202208021217

- Difficulty date: July 31, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323
- Aircraft serial: 31546
- Aircraft time: 37,451 hours, 4,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: D71701100
- Part serial: 317437
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND L2 DOOR EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.
